Israel Journal of Mathematics

, 167:193 | Cite as

Tannaka-Krein duality for Hopf algebroids

  • Phùng Hô HaiEmail author


We show that a Hopf algebroid can be reconstructed from a monoidal functor from a monoidal category into the category of rigid bimodules over a ring. We study the equivalence between the original category and the category of comodules over the reconstructed Hopf algebroid.


Tensor Product Hopf Algebra Monoidal Category Tensor Category Forgetful Functor 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


  1. [1]
    A. Bruguières, Théorie tannakienne non commutative, Communications in Algebra 22 (1994), 5817–5860.zbMATHCrossRefMathSciNetGoogle Scholar
  2. [2]
    P. Deligne, Catégories tannakiennes, in The Grothendieck Festschrift (P. Cartier and et. al., eds.), Progr. Math., 87, vol. II, Birkhäuser Boston, Boston, MA, 1990, pp. 111–195.Google Scholar
  3. [3]
    S. Doplicher and J. E. Roberts, A new dualitity theory for compact quantum groups, Inventiones Mathematicae 98 (1989), 157–218.zbMATHCrossRefMathSciNetGoogle Scholar
  4. [4]
    Phung Ho Hai, An embedding theorem of abelian monoidal categories, Compositio Mathematica 132 (2002), 27–48; Corrigendum to appear.CrossRefMathSciNetGoogle Scholar
  5. [5]
    T. Hayashi, Compact quantum groups of face type, Kyoto University, Research Institute for Mathematical Sciences Publications 32 (1996) 351–369.zbMATHCrossRefMathSciNetGoogle Scholar
  6. [6]
    T. Hayashi, Quantum Groups and Quantum Semigroups, Journal of Algebra 204 (1998).Google Scholar
  7. [7]
    J.-H. Lu, Hopf algebroids and quantum groupoids, International Journal of Mathematics 7 (1996), 47–70.zbMATHCrossRefMathSciNetGoogle Scholar
  8. [8]
    V. V. Lyubashenko, Hopf Algebras and Vector Symmetries, Russian Mathematical Survey 41 (1986), no. 5, 153–154.zbMATHCrossRefMathSciNetGoogle Scholar
  9. [9]
    V. V. Lyubashenko, Square Hopf algebras, Memoir of AMS 142 (1999).Google Scholar
  10. [10]
    S. MacLane, Categories, for the Working Mathematician, Springer Verlag, New York-Berlin, 1971.Google Scholar
  11. [11]
    S. Majid, Algebras and Hopf Algebras in Braided Categories, in Advances in Hopf Algebras, LN Pure and Applied Mathematics, vol. 158, 1994, pp. 55–105.Google Scholar
  12. [12]
    S. Majid, Foundations of Quantum Group Theory, Cambridge University Press, Cambridge, 1995.zbMATHGoogle Scholar
  13. [13]
    G. Maltsiniotis, Groupoïde Quantiques, Paris Comptes Rendus Mathématique, Académie des Sciences 314 (1992), 249–252.zbMATHMathSciNetGoogle Scholar
  14. [14]
    P. McCrudden, Categories of representations of coalgebroids, Advances in Mathematics 154 (2000), 299–332.zbMATHCrossRefMathSciNetGoogle Scholar
  15. [15]
    B. Pareigis, Reconstructions of Hidden-Symmetries, Journal of Algebra 183 (1996), 90–154.zbMATHCrossRefMathSciNetGoogle Scholar
  16. [16]
    R. N. Saavedra, Catégories Tannakiaennes, vol. 265, Lecture notes in mathematics, Springer Verlag, Berlin-New York, 1972.Google Scholar
  17. [17]
    P. Schauenburg, Duals and Doubles of Quantum Groupoids (× R -Hopf Algebras), Contemporary Mathematics 267 (2000), 273–299.MathSciNetGoogle Scholar
  18. [18]
    P. Schauenburg, The monoidal center construction and bimodules, Journal of Pure and Applied Algebra 158 (2001), 325–346.zbMATHCrossRefMathSciNetGoogle Scholar
  19. [19]
    M. Takeuchi, Groups of algebras over A ⊗ A¯, Journal of the Mathematical Society of Japan 29 (1977), 459–492.zbMATHMathSciNetGoogle Scholar
  20. [20]
    M. Takeuchi, \( \sqrt {Morita} \), Journal of the Mathematical Society of Japan 39 (1987), 301–336.zbMATHMathSciNetCrossRefGoogle Scholar
  21. [21]
    S. L. Woronowicz, Tannaka-Krein duality for compact matrix pseudogroups. Twisted SU(N) groups, Inventiones Mathematicae 93 (1988), 35–76.zbMATHCrossRefMathSciNetGoogle Scholar
  22. [22]
    S. L. Woronowicz, Compact matrix pseudogroups, Communications in Mathematical Physics 111 (1987), 613–665.zbMATHCrossRefMathSciNetGoogle Scholar
  23. [23]
    Ping Xu, Quantum groupoids, Communications in Mathematical Physics 216 (2001), 539–581.zbMATHCrossRefMathSciNetGoogle Scholar

Copyright information

© Hebrew University Magnes Press 2008

Authors and Affiliations

  1. 1.Institute of MathematicsHanoiVietnam

Personalised recommendations